Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022

Univalence Criteria and Quasiconformal Extension of a General Integral Operator

E. Deniz, S. Kanas, Halit Orhan

UKRAINIAN MATHEMATICAL JOURNAL Cilt 74 · Sayı 1 · ss. 27–39 · 01.06.2022
DOI ile aç

Özet

We present sufficient conditions for the analyticity and univalence for functions defined by an integral operator. Then we refine the result to a quasiconformal extension criterion with the help of Becker's method. Further, new univalence criteria and significant relationships with other available results are given. A number of known univalence conditions follow if the parameters involved in the main results are specialized.

Atıf için künye

Deniz, E., Kanas, S., & Orhan, H. (2022). Univalence Criteria and Quasiconformal Extension of a General Integral Operator. UKRAINIAN MATHEMATICAL JOURNAL, 74(1), 27–39. https://doi.org/10.1007/s11253-022-02044-y

BibTeX
@article{deniz2022-73082,
  author = {Deniz, E. and Kanas, S. and Orhan, Halit},
  title = {Univalence Criteria and Quasiconformal Extension of a General Integral Operator},
  journal = {UKRAINIAN MATHEMATICAL JOURNAL},
  year = {2022},
  volume = {74},
  number = {1},
  pages = {27--39},
  issn = {0041-5995},
  doi = {10.1007/s11253-022-02044-y},
  url = {https://akademik.atauni.edu.tr/yayinlar/73082-univalence-criteria-and-quasiconformal-extension-of-a-general-integral-operator}
}